# SDR AALA202301033633

- Difficulty date: December 30, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N128AN
- Make and model: Airbus A321-231
- Aircraft serial: 6346
- Aircraft time: 26,421 hours, 8,056 cycles
- System (JASC): 2760 · Drag Control System
- Part: Actuator
- Part number: 830D000001
- Part serial: 0830D00L1207354
- Condition: Faulted
- Location: Rt Wing Slat Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO A SLATS LOCKED AT 0 MESSAGE IN FLIGHT UPON ARRIVAL TO DFW. THE AIRCRAFT LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE FOUND THE TORQUE LIMITER TRIPPED ON RIGHT WING #5 SLAT ACTUATOR 6091CM AND REPLACED THE ACTUATOR PER AMM 27-84-49.
